# SDR R61A201810051002

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINT CHECK FOUND CORROSION INTERNAL SIDE OF WASTE SERVICE DOOR AT LATCHES AND BONDING JUMPER CONNECTION. REMOVED AND REPLACED WASTE SERVICE DOOR REF. AMM 20-10-07 .
